Posted by: STEVEN | 2012-03-09


I suffer from poor digestion and have a constant foul smelling soft stool.
I took 300mg Aspirin daily for a painful knee (all I had) and 2 days after taking the aspirin, my digestion problems disappeared. My question is, why would the Aspirin help with my disgestion problems when everything else I have tried (pro-biotics,etc,etc) had no improvement. I am told I have Gilbert''s syndrome but as far as I am concerned it does not affect me much.
What I am concerned about is, will taking 300mg Aspirin daily be a problem even though I always take it with a full meal because I am very happy with my new lease on life regarding my no symptoms.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


It is possible that you have an inflammatory bowel disease. The use of Aspirin is suppressing your symptoms, as it is an anti-inflammatory drug. It will be best to consult a gastroenterologist for a gastroscopy and colonoscopy, to have a clear diagnosis made. The long term use of Aspirin can cause bleeding abnormalities and gastric ulcers. It is therefore, important to make the correct diagnosis, to find a safer alternative to aspirin.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.